Alert archive / Michigan / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 49, NWS Detroit, MI

October 6, 2018Lenawee County, Monroe County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Oct 6, 2018, 6:04 PM EDT for Lenawee County, Monroe County, Michigan. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 6, 2018, 6:04 PM EDT (22:04 UTC)
Expired
Oct 6, 2018, 7:00 PM EDT
In force
56 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lenawee County, MI, Monroe County, MI

The radar

The Detroit radar (KDTX), 83 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 6, 6:05 PM EDTTSTM WND DMG1 Sse Britton, MILENAWEE COUNTY CENTRAL DISPATCH REPORTS NUMEROUS TREES DOWN IN AREAS EAST OF ADRIAN.
Oct 6, 6:23 PM EDTTSTM WND DMG3 Nnw Dundee, MIMONROE COUNTY CENTRAL DISPATCH REPORTS SEVERAL POWER LINES DOWNED AROUND THE DUNDEE AREA.
Oct 6, 6:33 PM EDTTSTM WND DMGMaybee, MIHEALTHY TREE DOWNED, APPROXIMATELY A FOOT IN DIAMETER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2018-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2018-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
964 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

110 
WUUS53 KDTX 062204
SVRDTX
MIC091-115-062300-
/O.NEW.KDTX.SV.W.0049.181006T2204Z-181006T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
604 PM EDT SAT OCT 6 2018

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Northwestern Monroe County in southeastern Michigan...
  Northeastern Lenawee County in southeastern Michigan...

* Until 700 PM EDT.

* At 604 PM EDT, a severe thunderstorm was located near Blissfield,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near, 
  Deerfield and Britton around 615 PM EDT.
  Petersburg around 620 PM EDT.
  Dundee around 625 PM EDT.
  Ida around 630 PM EDT.
  Maybee around 635 PM EDT.
  Monroe around 640 PM EDT.
  Carleton around 645 PM EDT.

Other locations impacted by this severe thunderstorm include Cone,
Azalia, Scofield, Oakville, Ridgeway, Palmyra and Holloway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4184 8402 4202 8403 4207 8375 4209 8355
      4209 8340 4191 8339
TIME...MOT...LOC 2204Z 251DEG 36KT 4191 8392 

HAIL...<.75IN
WIND...60MPH
 
$$

MR
4 follow-up statements
373 
WWUS53 KDTX 062217
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
617 PM EDT SAT OCT 6 2018

MIC091-115-062300-
/O.CON.KDTX.SV.W.0049.000000T0000Z-181006T2300Z/
Monroe MI-Lenawee MI-
617 PM EDT SAT OCT 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHWESTERN MONROE AND NORTHEASTERN LENAWEE COUNTIES...

At 615 PM EDT, a severe thunderstorm was located near Dundee, moving
east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated. At 555 PM...a wind gust of 56 mph was 
         measured in Adrian.  

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Dundee around 620 PM EDT.
  Ida around 630 PM EDT.
  Maybee around 635 PM EDT.
  Monroe around 645 PM EDT.
  Carleton around 650 PM EDT.

Other locations impacted by this severe thunderstorm include
Scofield, Oakville, Cone and Azalia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4186 8382 4205 8387 4207 8375 4209 8355
      4209 8340 4191 8339
TIME...MOT...LOC 2215Z 260DEG 30KT 4196 8374 

HAIL...<.75IN
WIND...60MPH
 
$$

MR
624 
WWUS53 KDTX 062226
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
626 PM EDT SAT OCT 6 2018

MIC091-062235-
/O.CAN.KDTX.SV.W.0049.000000T0000Z-181006T2300Z/
Lenawee MI-
626 PM EDT SAT OCT 6 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LENAWEE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4190 8366 4207 8371 4209 8355 4209 8340
      4191 8339
TIME...MOT...LOC 2225Z 260DEG 30KT 4198 8363 

$$

MIC115-062300-
/O.CON.KDTX.SV.W.0049.000000T0000Z-181006T2300Z/
Monroe MI-
626 PM EDT SAT OCT 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHWESTERN MONROE COUNTY...

At 625 PM EDT, a severe thunderstorm was located over Dundee, moving
east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated. At 555 PM...a wind gust of 56 mph was 
         measured in Adrian. 

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Ida around 630 PM EDT.
  Maybee around 635 PM EDT.
  Monroe around 645 PM EDT.
  Carleton around 650 PM EDT.

Other locations impacted by this severe thunderstorm include
Scofield, Oakville and Azalia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4190 8366 4207 8371 4209 8355 4209 8340
      4191 8339
TIME...MOT...LOC 2225Z 260DEG 30KT 4198 8363 

HAIL...<.75IN
WIND...60MPH
 
$$

MR
915 
WWUS53 KDTX 062233
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
633 PM EDT SAT OCT 6 2018

MIC115-062300-
/O.CON.KDTX.SV.W.0049.000000T0000Z-181006T2300Z/
Monroe MI-
633 PM EDT SAT OCT 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTH CENTRAL MONROE COUNTY...

At 633 PM EDT, a severe thunderstorm was located over Maybee, or 7
miles southwest of Carleton, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Monroe around 640 PM EDT.
  Carleton around 645 PM EDT.

Other locations impacted by this severe thunderstorm include
Scofield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4194 8356 4207 8360 4209 8355 4209 8340
      4194 8339
TIME...MOT...LOC 2233Z 251DEG 36KT 4201 8352 

HAIL...<.75IN
WIND...60MPH
 
$$

MR
678 
WWUS53 KDTX 062252
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
652 PM EDT SAT OCT 6 2018

MIC115-062300-
/O.EXP.KDTX.SV.W.0049.000000T0000Z-181006T2300Z/
Monroe MI-
652 PM EDT SAT OCT 6 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MONROE COUNTY
WILL EXPIRE AT 700 PM EDT...
        
The storm which prompted the warning has moved out of north central 
portions of Monroe County. However, a warning continues for 
northeastern Monroe county until 745 PM. This warning includes areas 
in and around Estrel Beach and South Rockwood.  

LAT...LON 4194 8356 4207 8360 4209 8355 4209 8340
      4194 8339
TIME...MOT...LOC 2250Z 251DEG 36KT 4207 8330 

$$

MR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 3:31 PM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Oct 6, 3:31 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
331 PM EDT Sat Oct 6 2018

.DISCUSSION...

Morning/early afternoon convection over southern Lower Michigan has
left behind an outflow boundary across northern Ohio/Indiana. While
this boundary will act as a demarcation line between a very warm and
humid airmass (mid 80s with dewpoints around 70) to the south and a
more subdued warm sector airmass over the southern forecast area, it
appears that there will be enough sunshine to allow for decent
destabilization even north of the boundary which is still expected to
aid in additional showers/thunderstorms as a cold front works into
the area late this afternoon/early this evening as a wave of low
pressure tracks from near Chicago on northeast into southern Ontario
tonight.

Timing of the low and cold front should focus this activity south of
M-59 or so in the 21z-00z time frame before it shifts quickly east
with the shortwave supporting this surface reflection. Precipitable
water values in advance of the cold front are on the order of 1.75"
and supportive of locally torrential downpours. In addition, 6km
bulk shear values near 40 kts along with modest levels of low level
instability (SBCAPES of 1500-2000 j/kg) suggest some potential for
storm organization with uni-directional wind fields supporting the
potential for isolated severe wind gusts associated with the
strongest updrafts. A Marginal Risk of severe weather remains
highlighted over the southern forecast area into this evening.

Additional evaluated convection seems likely later tonight as well as
veering low level jet overruns the shallow cold frontal surface as
it stalls over the northern Ohio Valley. This will be especially
true over the southern forecast area with a gradual progression
north by dawn/early Sunday morning as another shortwave sweeps
across the area and enhances fgen forcing up the frontal surface.
While severe weather potential is minimal to nil, high moisture
content with pwats still on the order of 1.50"-1.75" suggest yet
another round of locally heavy downpours.

The surface boundary will remain anchored near the Michigan and Ohio
stateline through Sunday as a strong area of surface high pressure
builds east across Ontario/northern Great Lakes into Quebec. During
this interval, upper level pattern becomes very amplified as western
trough expands into the Rockies and eastern CONUS upper ridge
expands north to encompasses much of the Great Lakes. This will
force the front north late Sunday night into Monday night with
additional scattered showers or thunderstorms possible as a warm and
moist airmass overspreads the region. This will be mainly true on
Sunday night as the front is forced north through the area, but
additional hit/miss activity will be possible during peak heating on
Monday and Tuesday afternoon(s).

After temperatures stall in the upper 50s/lower 60s on Sunday for
most of the area (the exception being far southern areas near 70),
expect warm/humid conditions to expand across the area on Monday
with highs well into the 70s across the entire region and into the
lower 80s Detroit south or so. These mild conditions will continue
Monday night as warm front lifts north of the area. This will lead
to very mild overnight temperatures in the lower/mid 60s.

Southeast Michigan will be placed fully within the warm sector
Tuesday into Wednesday with 850mb temps in the middle teens C.
Surface highs will reach the upper 70s to lower 80s both days with
light southerly winds and some scattered pop-up afternoon showers
and thunderstorms possible. Dew points in the 60s will ensure a
muggy feel to the air as well.

An upper trough will eject from the southwest CONUS and move into
the northern Great Lakes by late Wednesday, allowing for a lee
cyclone to develop and track across northern Michigan on Thursday.
This system will push a cold front through the lower peninsula late
Wednesday into Thursday, bringing a good chance for precipitation
and an end to the summer-like conditions. Highs will fall to the 50s
by the end of the week. High pressure will fill in behind the front,
leading to mostly quiet conditions for the remainder of the extended
period.

&&

.MARINE...

Area of low pressure will pull a cold front SE through the region
this afternoon with a line of showers and thunderstorms along it.
The cold front will settle just south of the Great Lakes tonight as
high pressure builds across Ontario and the northern Lakes. Winds
will increase with gusts to around 20 knots after veering to the
northwest behind the front. As the high drifts east tonight, winds
will veer becoming northeast by Sunday morning. Waves will build
along a portion of the Lake Huron shoreline with this northeasterly
fetch, which will reach small craft advisory levels Sunday evening
and overnight. The stalled front will remain south of the Michigan
border through Sunday before drifting back northward as a warm front
on Monday.

&&

.HYDROLOGY...

An area of low pressure tracking from Michigan to Ontario will pull
a cold front through southeast Michigan this afternoon with a line
of showers and thunderstorms expected to develop along the front.
These potential storms will mainly impact areas along and south of
M59 where around a half inch of precipitation is expected. Locally
heavy rainfall will be possible with any thunderstorm activity, with
the potential for rainfall amounts of around an inch. While
widespread areal flooding is not anticipated, localized areas of
poor drainage flooding will be possible, along with significant
within bank rises of area streams and rivers.

An unsettled, wet weather pattern will prevail across the region for
the next several days with additional opportunities for rainfall,
especially north and west of the Detroit metro as a frontal boundary
lingers near lower Michigan.

&&

.PREV DISCUSSION...
Issued at 124 PM EDT Sat Oct 6 2018

AVIATION...

Will continue to be fighting CIGs, VSBYs, and precip trends through
the overnight as fronts continue to linger about the region.
Variable conditions to start the period as warm sector lifts into
the area briefly scouring out the cloud field. Satellite shows this
to be short lived so will continue with the BKN-OVC skies. Chance of
thunderstorms this afternoon as a cold front sweeps through between
20-00Z this afternoon. Looks to initiate south of MBS with FNT
possibly avoiding it too. Better chances for PTK southward. Front
will then stall south of the MI border through Sunday which will
keep low CIGS and chances of rain, drizzle, or light fog in the
picture. Will bounce between MVFR and IFR mostly, with a chance of
LIFR tonight as CIGS tank behind the front. Winds will veer from SW
to NW with the front this evening, eventually settling on NE by
Sunday morning.

For DTW...Next round of thunderstorms will target the terminal
between 20-00Z this afternoon with the cold frontal passage. After
the front passes will mainly have light rain or drizzle with IFR
CIGS.

DTW THRESHOLD PROBABILITIES...

* High for ceiling below 5000 ft through the period.

* Moderate for thunderstorms between 20-00Z.

* Low for cigs/vsby to fall below 200 ft and/or 1/2SM tonight.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...Small Craft Advisory from 6 PM Sunday to 11 AM EDT Monday for
     LHZ421-441.

Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

DISCUSSION...DG/TF
MARINE.......DRK
HYDROLOGY....DRK
AVIATION.....DRK

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Oct 6, 3:38 PM EDT, 2 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
338 PM EDT Sat Oct 6 2018

MIZ047>049-053>055-060>062-070800-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
338 PM EDT Sat Oct 6 2018

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Tonight

Scattered thunderstorms are possible tonight. While no severe
weather is expected, locally heavy downpours will be possible as
storms move west to east at 35 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a chance of thunderstorms Monday through Wednesday night as
an unseasonably warm and humid airmass settles into the region. The
better chance for more widespread thunderstorms will be late
Wednesday in association with a strong cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

MIZ063-068>070-075-076-082-083-070800-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
338 PM EDT Sat Oct 6 2018

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Tonight

Numerous thunderstorms are expected late today into tonight with a
marginal risk of severe thunderstorms into this evening. The primary
hazard will be isolated wind gusts to 60 mph. Storm motion will be
from west to east at 35 mph. Locally heavy rainfall will also be
possible, especially in areas where multiple thunderstorms occur.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a chance of thunderstorms Monday through Wednesday night as
an unseasonably warm and humid airmass settles into the region. The
better chance for more widespread thunderstorms will be late
Wednesday in association with a strong cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight as any severe
weather is expected to be isolated.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-070800-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
338 PM EDT Sat Oct 6 2018

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Tonight

Scattered to numerous thunderstorms are expected today. Isolated
severe storms are possible on Lakes St Clair and Erie into this
evening. Wind gusts in excess of 40 knots will be possibly with the
strongest storms. Storm motion will be to the northeast at 30 knots.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A Small Craft Advisory is in effect Sunday night. Refer to the
latest marine forecast for additional information.

There is a chance of thunderstorms Monday through Wednesday night as
an unseasonably warm and humid airmass settles into the region. The
better chance for more widespread thunderstorms will be late
Wednesday in association with a strong cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

SC/DG

In the hours before

Local storm report, Oct 6, 2:27 PM EDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
227 PM EDT SAT OCT 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       SALINE                  42.18N 83.78W
10/06/2018  M1.69 INCH       WASHTENAW          MI   TRAINED SPOTTER

            10 HOUR RAINFALL TOTAL.

0100 PM     HEAVY RAIN       5 ESE ROCHESTER         42.66N 83.03W
10/06/2018  M1.31 INCH       MACOMB             MI   TRAINED SPOTTER

            10 HOUR RAINFALL TOTAL.

0100 PM     HEAVY RAIN       GARDEN CITY             42.33N 83.33W
10/06/2018  M1.68 INCH       WAYNE              MI   TRAINED SPOTTER

            13 HOUR RAINFALL TOTAL.

&&

TF
Local storm report, Oct 6, 4:12 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
412 PM EDT SAT OCT 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       2 E YPSILANTI           42.25N 83.58W
10/06/2018  M1.23 INCH       WASHTENAW          MI   TRAINED SPOTTER

            10 HOUR RAINFALL TOTAL.

&&

TF
Special weather statement, Oct 6, 5:30 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
530 PM EDT SAT OCT 6 2018

MIZ082-062230-
Lenawee-
530 PM EDT SAT OCT 6 2018

...AN AREA OF THUNDERSTORMS WILL AFFECT LENAWEE COUNTY THIS
EVENING...

At 527 PM EDT, an area of rain containing thunderstorms was
tracking into western Lenawee county, moving east at 40 mph.

Winds in excess of 40 mph...pea size hail and heavy rainfall are
possible as these storms track across the county through the
evening.

These storms will be near...
  Clayton around 535 PM EDT.
  Adrian around 550 PM EDT.
  Tecumseh around 600 PM EDT.
  Blissfield around 605 PM EDT.
  Deerfield and Britton around 610 PM EDT.

Other locations impacted by this storm include Seneca, Manitou
Beach-Devils Lake, Lime Creek, Ogden Center, Canandaigua, Ridgeway,
Palmyra, Tipton, Sand Creek and Rome Center.

Potential for heavy rainfall may cause localized flooding. Do not
drive your vehicle through flooded roadways.

LAT...LON 4198 8436 4208 8378 4179 8377 4172 8436
TIME...MOT...LOC 2127Z 254DEG 33KT 4183 8430

MR

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 2:19 AM EDTSpecial Weather StatementDTXLenawee, Monroe, Washtenaw56 min
Oct 6, 3:08 AM EDTSpecial Weather StatementDTXMacomb, Oakland, Wayne67 min
Oct 6, 9:24 AM EDTSpecial Weather StatementDTXLapeer, Livingston, Oakland66 min
Oct 6, 10:47 AM EDTSpecial Weather StatementDTXLenawee, Monroe, Washtenaw58 min
Oct 6, 11:44 AM EDTSpecial Weather StatementDTXMonroe, Wayne61 min
Oct 6, 3:39 PM EDTSmall Craft AdvisoryDTX24 hr
Oct 6, 5:30 PM EDTSpecial Weather StatementDTXLenawee60 min
Oct 6, 6:39 PM EDTSevere Thunderstorm WarningDTXMonroe, Wayne27 min
Oct 6, 6:40 PM EDTSpecial Marine WarningDTX30 min
Oct 6, 7:02 PM EDTAreal Flood AdvisoryDTXLenawee3 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.